# SDR SWAA2021070288383

- Difficulty date: June 28, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N8308K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36682
- Aircraft time: 13,671 hours, 30,931 cycles
- System (JASC): 5200 · Doors
- Part: Structure
- Condition: Cracked
- Location: Power Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER DOOR LOWER CORNER CRACKED / C/W NDT OF CUTOUT AREA IAW 737 NDT PART 6; 51-00-00 PROD 23 NO DEFECT NOTED E75437 REPAIRED PER SRM 53-10-15-2E-4 REPAIR 4 ALTERNATIVE 2
